Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What cause confusion,body pain and depression after taking Gildess FE and what is an alternative?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
After being on Gildess FE 1/20 for 3 month , starting to have some bad side effects. clay-colored stools, confusion, pain in my right arm and legs also extreme weakness on my right side arm and leg. Extreme depression and Moodiness, very angry ! huge weight gain. Extreme tiredness . It works wonders for my Extreme hot flashes that I was having every 30 min 24/7. and also it works for the dryness of eye and skin. I also have not had a period, which I was having normal ones before taking this pill. I am 47 and a blood test confirmed I'm pre- menopausal. another doctor wanted to try Paxil, which I haven't' yet . Do you recommend trying something else ?
Posted Mon, 30 Dec 2013 in General Health
Answered by Dr. Payman Hajiazim 1 hour later
Brief Answer: you may use natural things. Detailed Answer: Hi there, thanks for asking. Some people experience the side effects of the birth control medications like the ones you mentioned. You may try Paxil that the doctor has mentioned, however, if you want to use a natural substance, you may use soy beans since they have natural steroids. You may also ask your doctor about alpha 2 agonist medications which can control flushing at this stage of life. best wishes
Above answer was peer-reviewed by
Follow-up: What cause confusion,body pain and depression after taking Gildess FE and what is an alternative? 12 minutes later
I have tried every natural product out there and nothing works.
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor